# SDR YENA20120215442

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 15,979 hours, 9,676 cycles
- Engine: Ge CF3410E6
- Engine time: 15,331 hours, 9,495 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spinner
- Part number: 2437M60G02
- Part serial: VAEBB934
- Condition: Cracked
- Location: Lt Engine
- Part time: 5,762 hours, 3,479 cycles
- Component: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1061, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED AT FL350, LEFT ENGINE STARTED VIBRATING, ODOR IN CABIN NOT SMOKE BUT HOT METAL.  THE N1 VIBRATION WAS 5.0. SPINNER WAS FOUND WITH 8" BY 2" CRACKED AND DISLODGED WHICH CAUSE DAMAGE TO LT ENGINE.  REMOVED AND REPLACED LT ENGINE AS PER AMM 71-00-01-04.
